MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION, ASHITAKA VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number G-240-2545S
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the device return date in section d9, update section h3, and to provide the completed investigation results.Our inspection of the returned sample upon receipt found that it does not have any anomaly.This complaint has turned to be "not reportable" because the device involved in this complaint has been verified to be the normal product.
 
Additional Manufacturer Narrative
D4: lot number: 230805 or 230828.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: reporter name: requested, unknown.E1: phone number: requested, unknown.E2: health professional: requested, unknown.E3: occupation: requested, unknown.H4: manufacturing date: 08/05/2023 or 08/28/2023.The actual sample was discarded by the involved facility.Since no actual sample was returned, investigation of it could not be performed.No anomaly was found in the manufacturing record and the shipping inspection record.No other similar report was found in the past.Based on the investigation result, no anomaly was found in the manufacturing record and the shipping inspection record.Since the actual sample was not returned and investigation of it could not be confirmed, it was not possible to clarify the cause of occurrence.Relevant instructions for use (ifu) reference: "if any resistance is felt or if the tip's behavior and/or location seems improper, stop manipulating the guide wire and/or endotherapy accessory and determine the cause by fluoroscopy or endoscope.Continuing to manipulate the guidewire could cause patient injury, such as punctures, hemorrhages or mucous membrane damage.It may also damage the endoscope, instrument and/or endotherapy accessory." terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
The user facility reported that the guide wire peeled off even though it has not been introduced into the endoscope operating channel.Another guide wire was taken before starting the procedure.The event occurred pre-treatment and there was no patient involved.There was no patient injury notified by the customer.The procedure outcome was not reported.The patient was not harmed.

Brand Name
VISIGLIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
265 davidson ave
suite 320
somerset, NJ 08873
9499890491
MDR Report Key20771553
Report Number9681834-2024-00207
Device Sequence Number8136954
Product Code OCY
UDI-Device Identifier04953170282782
UDI-Public(01)04953170282782
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberG-240-2545S
Device Catalogue NumberOL-XS25453M
Device Lot Number38K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown